# SDR RRXA002984

- Difficulty date: August 29, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 56,239 hours, 21,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND SEVERAL ELONGATED HOLES TO THE THRESHOLD ON THE B PIT DOOR, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
